# SDR BSY2008F00008

- Difficulty date: October 21, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N21ES
- Make and model: Beech 58
- Aircraft serial: TH1123
- System (JASC): 3700 · Vacuum System
- Part: Pump
- Part number: 442CW12
- Part serial: 3723
- Condition: Failed
- Location: Vacuum System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE DRIVEN VAC PUMP FAILED THE SCREW FOR CHECKING WEAR WAS MISSING CAUSING PREMATURE FAILURE.  (K)
